MAUDE Adverse Event Report: CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 30893-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An unspecified issue reported by the customer was confirmed.The set was visually inspected for obvious damage such as incomplete bonding engagements, cracks, fractures, kinks, holes, and tears in the tubing and its components.A residual clear, colorless liquid was present within the set.No anomalies or evidence of damage on the set or components were observed upon initial visual inspection.Functional and pressure testing confirmed with varying degrees of speed/force and small droplets were observed at the engagement between the tubing and the inlet port of the male luer ¿patient hub¿.Examination under magnification revealed some solvent channels at the exterior tubing and interior male luer surfaces that seemed more evident along the area of the yellow stripe of the microbore tubing.The root cause is improper solvent application due to inadequate maintenance of the solvent dispenser and an improper holding time.This creates an inadequate interaction at the affected engagement that can lead to leaks after sterilization.
 
Event or Problem Description
It was reported that (2) sets are being sent in for investigation.The issue was unspecified, and therefore; there has been no impact to patient or additional information made available to date.

Brand Name
ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9849576
Report Number9616066-2020-01025
Device Sequence Number14174793
Product Code FPA
UDI-Device Identifier10885403460234
UDI-Public10885403460234
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Model Number30893-07
Device Catalogue Number30893-07
Device Lot Number19025228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1